# SDR ASOA2018060871051

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 38,159 hours, 29,515 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14520736004
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT SPHERICAL BEARING HOUSINGS HAVE DISPLACED METAL.  REPAIRED LT AND RT SPHERICAL BEARING HOUSING IN ACCORDANCE WITH SRM 55-30-02.
